Abstract and Applied Analysis

Global existence and energy decay of solutions to the Cauchy problem for a wave equation with a weakly nonlinear dissipation

Abbès Benaissa and Soufiane Mokeddem

Full-text: Open access

Abstract

We prove the global existence and study decay properties of the solutions to the wave equation with a weak nonlinear dissipative term by constructing a stable set in H1(n).

Article information

Source
Abstr. Appl. Anal., Volume 2004, Number 11 (2004), 935-955.

Dates
First available in Project Euclid: 30 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1104418103

Digital Object Identifier
doi:10.1155/S1085337504401031

Mathematical Reviews number (MathSciNet)
MR2130221

Zentralblatt MATH identifier
1071.35087

Subjects
Primary: 35B40: Asymptotic behavior of solutions 35L70

Citation

Benaissa, Abbès; Mokeddem, Soufiane. Global existence and energy decay of solutions to the Cauchy problem for a wave equation with a weakly nonlinear dissipation. Abstr. Appl. Anal. 2004 (2004), no. 11, 935--955. doi:10.1155/S1085337504401031. https://projecteuclid.org/euclid.aaa/1104418103


Export citation